MAUDE Adverse Event Report: APPLIED MEDICAL RESOURCES C6001, 5MMX33CM PROBVALV DB, G2EB, 12B; SYSTEM, EVACUATOR, FLUID

APPLIED MEDICAL RESOURCES C6001, 5MMX33CM PROBVALV DB, G2EB, 12B; SYSTEM, EVACUATOR, FLUID
Model Number C6001
Medical Device Problem Code Partial Blockage (1065)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/06/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No product is being returned for evaluation but lot # is provided.A device history report is to be reviewed by engineering.A final report will be sent once the results have been analyzed.
 
Event or Problem Description
Procedure performed: lap appendix.During procedure, suction handpiece tip blocked with a metal piece and it came off when they started suctioning.Item from the lap appendix kits.Previous cer ((b)(4)).Intervention: ni.Patient status: patient is fine, and completely unaffected.
 
Additional Manufacturer Narrative
This follow-up report corrects the reporter's country to (b)(6).The previous report stated it was united states.
 
Event or Problem Description
Procedure performed: lap appendix.During procedure, suction handpiece tip blocked with a metal piece and it came off when they started suctioning.Item from the lap appendix kits.Intervention: ni.Patient status: patient is fine, and completely unaffected.
 
Event or Problem Description
Procedure performed: lap appendix.During procedure, suction handpiece tip blocked with a metal piece and it came off when they started suctioning.Item from the lap appendix kits.See photos on previous (b)(4).Intervention: ni.Patient status: patient is fine, and completely unaffected.
 
Additional Manufacturer Narrative
The event unit was not returned to applied medical for evaluation.As the event unit was not returned, testing was unable to be performed and applied medical was unable to confirm or replicate the complainant¿s experience.In the absence of the event unit, applied medical is unable to determine if the reported event was caused by a manufacturing non-conformance or circumstantial factors at the time of use.Applied medical has reviewed the details surrounding the event and is unable to determine the nature of the failure and the exact root cause of the event.The probability and criticality of harm resulting from this failure have been evaluated and were found to be at an acceptable level.

Brand Name
C6001, 5MMX33CM PROBVALV DB, G2EB, 12B
Common Device Name
SYSTEM, EVACUATOR, FLUID
Manufacturer (Section D)
APPLIED MEDICAL RESOURCES
22872 avenida empresa
rancho santa margarita CA 92688
MDR Report Key11673583
Report Number2027111-2021-00454
Device Sequence Number2998980
Product Code FHF
UDI-Device Identifier00607915116989
UDI-Public(01)00607915116989(17)230113(30)01(10)1378987
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K003443
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/12/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/13/2023
Device Model NumberC6001
Device Catalogue Number101471627
Device Lot Number1378987
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 04/07/2021
Supplement Date Received by Manufacturer04/07/2021
04/07/2021
Initial Report FDA Received Date04/15/2021
Supplement Report FDA Received Date05/12/2021
05/13/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1